# SDR NOCA04411

- Difficulty date: April 13, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201806
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON DAILY CHECK EMERGENCY LIGHT ASSY AT 29G-F MISSING.  REPLACED EMERGENCY LIGHT ASSY 29G-F PER MM 33-51-05.
